Hello, This all started when My 69 year old mother woke up with a rash on her neck and was give antibiotics, she was given Clarthromycin.
She started the course and immediately she felt really gassy with pain on her lower left abdomen and constantly belching she stopped the course after only 4 tablets .
The only relief she gets is when she is lying down on the left side, when she stands up she feels an immediate pain and the constant persistent belching starts again.
I took her to the Doctors and he arranged for her to get seen by a specialist but he said this could take up to two weeks, he prescribed Omeprazole which have little effect. She is in so much discomfort that this is beginning to drain her she has COPD and is on a concoction of medecines and is generally not in the best of health we are all so worried and wondered if anybody out there could advise us on what to do to ease her .
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?